# SDR DL76P090292

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 31,792 hours, 13,223 cycles
- Engine: Pwa PW4060
- Engine time: 58,739 hours, 12,013 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON NR 2 ENG START NR 1 GEN FELL OFF LINE.  L ENG EEC C1 STATUS MSG BIT BPCU LEFT ENG FAULT LOW FREQ TRIP.  BIT PIMU ON LT ENG HAD NUMEROUS FAULTS DUE TO POWER DROPPING OFF RESET PIMU.  PERFORMED TWO ENG RUNS NO MSGS ON EPCS PG OR PIMU.  DISC LT IDG DUE TO HISTORY.  FWD TO MCO AND PLAC PER MEL 24-00-01.  REMOVED AND REPLACED NR 01 ENG IDG PER M/M.  LK/OPS CK GOOD.  MCO/PLAC REMOVED.  A/C OK FOR SVC.
